# SDR SWAA950638

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frames
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAMES CRACKED AT BS 663 S4R, BS 500 LBL 2 WL 155, BS 344 LBL 46 WL 170 AND BS 294 WL 209 RBL 55.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
